# SDR SWIA200718897

- Difficulty date: November 19, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 31,657 hours, 41,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLOOR LIGHT IS BROKEN.  REPLACED AFT FLOOR WHITE EMERGENCY LIGHT ASSEMBLY.
